MAUDE Adverse Event Report: CSA MEDICAL, INC TRUFREEZE CRYOSPRAY; UNIT CRYOSURGICAL ACCESSORIES

CSA MEDICAL, INC TRUFREEZE CRYOSPRAY; UNIT CRYOSURGICAL ACCESSORIES
Model Number CC3-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, during a sct procedure, a (b)(6) year old female suffering from stage 4 lung cancer, experienced a bilateral pneumothorax.The procedure was performed in the or.An 8.5 et tube was being used and the cuff was down the patient was off the ventilator as per protocol.The treatment site was about 1 cm below the carina.There were two locations to treat: one at 1'oclock in the field of view and one at 4 o'clock.The sites were right next to each other at the same level.The treating physician targeted the 1 o'clock site for the first spray.A pneumothorax was detected.Chest tubes were inserted and the patient recovered from the pneumothorax.Prior to the procedure the treating physician held a discussion about the potential for a pneumothorax (due the condition of the lungs from the stage 4 cancer) with the patient and the family.This report was originally sent to the test site on 21 dec 2018.

Brand Name
TRUFREEZE CRYOSPRAY
Common Device Name
UNIT CRYOSURGICAL ACCESSORIES
Manufacturer (Section D)
CSA MEDICAL, INC
91 hartwell avenue
lexinton MA 02421
MDR Report Key8889268
Report Number3010140265-2019-00006
Device Sequence Number13910553
Product Code GEH
UDI-Device Identifier00857068006013
UDI-Public00857068006013
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K172041
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Device Lot Number8506
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR